# SDR DALA2015061003728

- Difficulty date: June 9, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 62,718 hours, 45,314 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE BS 1437 BETWEEN LONGERONS 16 - 17R IS CRACKED.   THE SHEAR TIE WAS REPLACED IAW SRM 51-30-2 AND 51-30-5.
